# SDR AWXA200400110

- Difficulty date: January 7, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654541041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .625 INCH CRACK WAS FOUND ON LONGITUDINAL FLOOR SUPPORT WEB AT BS 708, LBL 24.75.  MAINTENANCE TRIMMED OUT DAMAGE ON FLOOR SUPPORT WEB AT BS 708, LBL 24.75; FABRICATED A DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5715-04023-ES3.
